Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 59, Issue 2 (1994), 631-661.
The Lattice of Varieties of Representable Relation Algebras
We shall show that certain natural and interesting intervals in the lattice of varieties of representable relation algebras embed the lattice of all subsets of the natural numbers, and therefore must have a very complicated lattice-theoretic structure.
J. Symbolic Logic, Volume 59, Issue 2 (1994), 631-661.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 03G15: Cylindric and polyadic algebras; relation algebras
Secondary: 08B15: Lattices of varieties
Andreka, Hajnal; Givant, Steven; Nemeti, Istvan. The Lattice of Varieties of Representable Relation Algebras. J. Symbolic Logic 59 (1994), no. 2, 631--661. https://projecteuclid.org/euclid.jsl/1183744504